Saw Doctor

Discussion in 'Fibromyalgia Main Forum' started by mjgkennedy, Nov 1, 2005.

  1. mjgkennedy

    mjgkennedy New Member

    I wanted to go back on HRT but the doctor wouldnt give it to me as she said it wasnt safe now when you are 58 which I am. She gave me tablets for sweating and I have just discovered they have an artificial colour which I am bount to be allergic to.

    I also got an antihistamine called Piriton which also contains an artificial colour. I cant win can I. Antihistimanes are not great for Restless Legs which I also have.

    I want to go off Elavil so this time I will do it slowly and I am dreading the side effects which nearly killed me last time. The worst is sweating and insomnia.

    I think the Elavil is also causing the sweats I am having and the hives and rashes.

    I would never have gone on this medication if I had known the side effects. I might try the new medication for nerve pain when I am weaned off Elavil.

    Mary
  2. fivesue

    fivesue New Member

    are such a drag. I think had I know all that would go on with these things (AD, etc.), I would never have gone on them eight years ago. But, then again, that's not true. I have been really sick.

    But these dumb meds make me sick, also. AND YOU!

    Allergic, sweating, miserable. I also am 58 and I know about the sweating, but my doc said it isn't hormonal...now I don't know what's what. Is he right? Don't know.

    But, I do wish you the best as you get off and decide what comes next. Meds are a pain, but they can keep us alive and sane...if we can put up with them!

    Take care...
    Get a fan! (-:
    Sue
  3. Bruin63

    Bruin63 Member

    I too have to watch my Med's from certain Dyes, (Red45 for one).
    It makes life so much fun, ick! My Pharmacist is pretty good about checking for Med's that I can take, without dyes in them.

    I also get the Hives and rashes, but that is do to the Histamine, our body's produce to much, just like with Scar Tissue, and also, for me, the Cholestrol problem.
    I take Vistril, which takes care of the Histamine problem, and also helps with the Anxiety that I get sometimes.

    Hope you find something that will help you. ;o)

    How's the Paintings coming, any New One's, I just love them, and look forward to when you put new ones up.

    Have a Great Day,
    sharonk